# SDR DHL200072616C

- Difficulty date: April 10, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5245 · Air Conditioning Doors
- Part: Skin
- Condition: Flaking
- Location: A/C Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C BAY ACCESS DOOR NR 3355L HAS EXTERNAL SURFACE COATING FLAKING.  INSTALLED FILLER REPAIR AS PER SRM 51-40-1.
